# SDR 96ZZZM549

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1164-1173
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND NR 6 CABIN FLOOR TRACK LIP DAMAGED BETWEEN STATION 1164 AND STATION 1173 RBL 45.50.  REMOVED SLAT TRACK NR 6 FROM STATION 1164 TO 1178 PER SRM 53-10-5.  INSTALLED SEAT TRACK NR 6 FROM STATION 1164 TO 1173 PER SRM 53-10-5.
